Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have white discharge and late spotting. Suffer constipation and nausea. Feeling metallic taste in mouth. What to do?

DOCTOR OF THE MONTH - Mar 2016
Mar 2016
User rating for this question
Very Good
Answered by

OBGYN
Practicing since : 2011
Answered : 4045 Questions
Question
IM twenty one
white discharge
a week late
spotting or a light period ?
constipation
nausea
loss of appetite
feeling full
metalic taste in my mouth
am on cavergoline for a macro prolactiona which is now stabilising
Posted Mon, 30 Sep 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. S Patra 20 minutes later
Brief Answer:
Mostly Spotting. Need clinical evaluation.

Detailed Answer:
Hello,

Thanks for writing to us.

First of all, if you are sexually active, you have to undergo one home pregnancy test at the earliest to rule out pregnancy.

Other reasons of spotting are side effects of cabergoline, hormonal imbalance, stress, over weight, irregular diet habit, associated indigestion problem etc.

White discharge may be physiological due to effect of progesterone hormone. If it is not associated with itching or bad smell, then you have nothing to worry about this. Just maintain genital hygiene properly.

Kindly, consult with your gynecologist after initial test for reassessment of macro prolactinoma and current clinical condition. You may need to undergo ultrasound scan, hormonal tests etc. Proper treatment can be made only after clinical evaluation & test result.

In the mean time, you must take balanced diet with iron & vitamin supplements, drink more water and eat fresh vegetables, avoid mental stress and need sound sleep. For constipation, you may take laxative or ispaghula husk at bed time.

Hope, above information is quite helpful to you. Let me know, if you need any clarification.

Wish your good health & take care yourself.

Regards,
Dr Soumen

For future query, you can directly approach me through
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Have white discharge and late spotting. Suffer constipation and nausea. Feeling metallic taste in mouth. What to do? 7 minutes later
I have taken test and it was negative, i have a very good diet as a chef , i drink 8-10 glasses of water the constipation is not that bad it is that normally i am very regular but right now it is every three days and a bit harder. I had bloods done last week and prolactin was in the normal range mri is being scheduled to check size of prolactinoma.
i am trying to concive and was on norpro or something before i got pregnant with my daughter
 
 
Answered by Dr. S Patra 24 minutes later
Brief Answer:
Need some workout. Follow the guideline.

Detailed Answer:
Hello,

Thanks for follow up query.

I will appreciate for your healthy measures and you must continue them.

If home pregnancy test is negative, do the following work out:

1) Blood test for beta-HCG to rule out late conception and confirmation of the same.

2) Scheduled MRI scan for reassessment of the prolactinoma - it may cause less menstrual bleeding or spotting.

3) One ultrasound scan and progesterone hormone assay - it will help to rule out pelvic pathology like ovarian cyst etc.

4) Thyroid profile - to rule out hypothyroidism, blood sugar and Hb% - to rule out anemia (if any).

All above tests are required to pinpoint the diagnosis. Your gynecologist can help you for proper guidance. I would treat you with progesterone supplements with other supportive medication (if required) in the absence of pregnancy.

You must take iron & vitamin supplements with your diet. Control body weight and avoid mental stress. For successful conception, you have to do unprotected sex close to ovulation day or fertile days (12th - 18th day of each 28-30 days cycle). You can use ovulation prediction kit (LH kit) in the mid cycle.

Hope, I have answered your query. If you do not have any other query, you can close the discussion.

All the best. Good luck.

Regards,
Dr Soumen
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor